American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] F. A. Sukochev. On a conjecture of A. Bikchentaev. Proceedings of Symposia in Pure Mathematics 87 327-339.
Book volume table of contents   
View Article: PDF

[2] Sung Guen Kim. Numerical peak points and numerical \v{S}ilov boundary for holomorphic functions. Proc. Amer. Math. Soc. 136 (2008) 4339-4347. MR 2431048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adam M. Oberman. An explicit solution of the Lipschitz extension problem. Proc. Amer. Math. Soc. 136 (2008) 4329-4338. MR 2431047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stefano Meda, Peter Sjögren and Maria Vallarino. On the $H^1$--$L^1$ boundedness of operators. Proc. Amer. Math. Soc. 136 (2008) 2921-2931. MR 2399059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators in general Banach space. Proc. Amer. Math. Soc. 135 (2007) 3917-3924. MR 2341941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anna Kaminska and Pei-Kee Lin. On the extensions of homogeneous polynomials. Proc. Amer. Math. Soc. 135 (2007) 2471-2482. MR 2302568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonathan M. Borwein. Maximality of sums of two maximal monotone operators. Proc. Amer. Math. Soc. 134 (2006) 2951-2955. MR 2231619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cheng Lixin, Zhou Yunchi and Zhang Fong. Danes' Drop Theorem in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 3699-3702. MR 1328359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Raúl E. Curto and Mihai Putinar. Existence of non-subnormal polynomially hyponormal operators. Bull. Amer. Math. Soc. 25 (1991) 373-378. MR 1091568.
Abstract, references, and article information   
View Article: PDF

[10] Paweł Domański. Twisted sums of Banach and nuclear spaces . Proc. Amer. Math. Soc. 97 (1986) 237-243. MR 835872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robin Harte and Martin Mathieu. Enlargements of almost open mappings . Proc. Amer. Math. Soc. 96 (1986) 247-248. MR 818453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. D. Ioffe. A new proof of the equivalence of the Hahn-Banach extension and the least upper bound properties . Proc. Amer. Math. Soc. 82 (1981) 385-389. MR 612725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. J. Kalton and James W. Roberts. A rigid subspace of $L\sb{0}$ . Trans. Amer. Math. Soc. 266 (1981) 645-654. MR 617557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1